# SDR CALA2022062701580

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 119,366 hours, 18,689 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Pump
- Part number: NA
- Condition: Inoperative
- Location: Rt Aft Fuel Pmp
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER RT ENGINE START RT AFT FUEL PUMP EICAS MESSAGE AND SWITCH LT INDICATIONS PRV RTUP REQUIRED MEL APPROVAL REF 2822N RIGHT AFTER FUEL PUMP PLACED ON MEL.REMOVED AND REPLACED RIGHT AFT FUEL BOOST PUMP. OPS TEST NORMAL.VERIFIED RIGHT AFT FUEL BOOST PUMP INSTALLED.
